# SDR SWAA2024021551845

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 20,182 hours, 10,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Failed
- Location: Overwing Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVERWING DOOR FWD BOTTOM EXIT SIGN DOES NOT ILLUMINATE.<[01] RELAMPED L/H AFT OVERWING DOOR FWD BOTTOM EXIT SIGN PER AMM 33-51-01. OPS CHECK GOOD.;[02] P/N 3071BPEGPL BN 430726 (X5);[03] CORRECTED PART NUMBER FOR LAMPS
